# SDR 95FDEA01468

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 69648411
- Condition: Corrosion
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD BAY ON PRESS GUSSET AT BS 740 AT KEEL BEAM, STR 28R WL 145.  REMOVED CORROSION FROM PRESS GUSSET AT BS 740 STR 28R AND FOUND OUT OF LIMITS PER FEDEX SRM 53-10-1.  REMOVED GUSSET AND INSTALLED NEW GUSSET, BS 740 STR 28R.  FUNCTIONAL CHECK PER MM FEDEX 21-56-0, 28-22-0 AND 27-82-31.
